# SDR BB07038

- Difficulty date: May 26, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 79,316 hours, 16,169 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Unknown
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 743, BCN-PHL:  DURING CRUISE, LEFT AFT BOOST PUMP LIGHT ILLUMINATED.  DUE TO MINIMUM FUEL REQUIREMENTS FOR PHL, A/C DIVERTED TO BOS FOR EXTRA FUEL.  MAINTENANCE RELEASED THE A/C PER MEL 28-2201A.
